Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Corrigenda


Journal: Math. Comp. 46 (1986), 771
Original Article: Math. Comp. 44 (1985), 459-461.
Full-text PDF Free Access


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-86-99766-8
PII: S 0025-5718(86)99766-8
Article copyright: © Copyright 1986 American Mathematical Society